# SDR CA080813010

- Difficulty date: March 17, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Aircraft time: 21,463 hours
- Engine: Pwa PT6T3
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Line
- Part number: 212040267001
- Condition: Bent
- Location: Xission Oil
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) TRANSMISSION OIL COOLER SOLID LINES  WERE BENT TO FIT AT DRAIN VALVE ENDS AND WERE INSTALLED OPPOSITE TO THEIR RESPECTIVE DRAIN VALVE TEES.   BOTH LINES WERE REPLACED AND RE-ROUTED CORRECTLY.
